# SDR DALA2025080105770

- Difficulty date: July 31, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N415DX
- Make and model: Airbus A330-941
- Aircraft serial: 1997
- Aircraft time: 13,179 hours, 1,514 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R DID NOT SHOW ARMED ON FWD F/A PANEL DISPITE BEING ARMED AND SHOWING ARMED ON COCKPIT DOOR/OXY ECAM PAGE.   SERVICED DOOR BOTTLE PER A330 AMM 52-15.
